Repositorio de producción científica de la Universidad de Sevilla

Hasse-Schmidt derivations, divided powers and differential smoothness

 

Búsqueda avanzada
 
Opened Access Hasse-Schmidt derivations, divided powers and differential smoothness
Citas

Estadísticas
Icon
Exportar a
Autor: Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2009
Publicado en: Annales de l'Institut Fourier, 59 (7), 2979-3014.
Tipo de documento: Artículo
Resumen: Let k be a commutative ring, A a commutative k-algebra and D the filtered ring of k-linear differential operators of A. We prove that: (1) The graded ring gr D admits a canonical embedding θ into the graded dual of the symmetric algebra of the module ΩA/k of differentials of A over k, which has a canonical divided power structure. (2) There is a canonical morphism ϑ from the divided power algebra of the module of k-linear Hasse-Schmidt integrable derivations of A to gr D. (3) Morphisms θ and ϑ fit into a canonical commutative diagram.
Cita: Narváez Macarro, L. (2009). Hasse-Schmidt derivations, divided powers and differential smoothness. Annales de l'Institut Fourier, 59 (7), 2979-3014.
Tamaño: 843.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43077

DOI: 10.5802/aif.2513

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones